Analyticity with respect to a parameter of regular solutions of weakly nonlinear singularly perturbed problems
- 22 Downloads
We consider a weakly nonlinear singular perturbed problem with right side independent of time. We show that the regularized asymptotic series obtained by Lomov's method are analytic with respect to the parameter and regularizing variables.
KeywordsRegular Solution Asymptotic Series
Unable to display preview. Download preview PDF.
- 1.Yu. P. Gubin and V. F. Safonov, “Asymptotic solutions of singularly perturbed problems with weak nonlinearity in the case of nonidentical resonance,” Differents. Uravn.,20, No. 6, 930–941 (1984).Google Scholar
- 2.S. A. Lomov, Introduction to the General Theory of Singular Perturbations [in Russian], Nauka, Moscow (1981).Google Scholar